# SDR EE4Y2019032908558

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: D5347039420800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT FR58, LEVEL OF STR 43R SUPPORT WITH CORROSION, FOR CORRECTIVE ACTION SEE NRI 1-212. ACTION TAKEN REPLACED SUPPORT FITTING IAW SRM 51-72-11-911-001 PARG 2.
